# SDR 99ZZZX3567

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130NM
- Make and model: Amtr KITFOXI
- Aircraft serial: 130
- Engine: EA81
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Snap Ring
- Condition: Failed
- Location: Rocker Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MADE AN OFF-AIRPORT LANDING DUE TO LOSS OF POWER.  ENGINE WAS DISASSEMBLED.  THE SNAP RING THAT HOLDS NR 1 CYLINDER EXHAUST ROCKER ARM WAS BROKEN ALLOWING THE ROCKER ARM TO COME OFF OF THE SHAFT.
